Advanced

Analytic smoothness effect of solutions for spatially homogeneous Landau equation

Chen, Hua; Li, Wei-Xi LU and Xu, Chao-Jiang (2010) In Journal of Differential Equations 248(1). p.77-94
Abstract
In this paper, we study the smoothness effect of Cauchy problem for the spatially homogeneous Landau equation in the hard potential case and theMaxwellian molecules

case. We obtain the analytic smoothing effect for the solutions under rather weak assumptions on the initial datum.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
smoothness effect, analytic regularity, Landau equation, Boltzmann equation
in
Journal of Differential Equations
volume
248
issue
1
pages
77 - 94
publisher
Elsevier
external identifiers
  • scopus:70349774224
ISSN
0022-0396
DOI
10.1016/j.jde.2009.08.006
language
English
LU publication?
yes
id
d4448221-1b00-4771-81bc-ad85511ff1a9 (old id 1749013)
date added to LUP
2011-08-23 16:16:26
date last changed
2018-05-29 11:29:18
@article{d4448221-1b00-4771-81bc-ad85511ff1a9,
  abstract     = {In this paper, we study the smoothness effect of Cauchy problem for the spatially homogeneous Landau equation in the hard potential case and theMaxwellian molecules<br/><br>
case. We obtain the analytic smoothing effect for the solutions under rather weak assumptions on the initial datum.},
  author       = {Chen, Hua and Li, Wei-Xi and Xu, Chao-Jiang},
  issn         = {0022-0396},
  keyword      = {smoothness effect,analytic regularity,Landau equation,Boltzmann equation},
  language     = {eng},
  number       = {1},
  pages        = {77--94},
  publisher    = {Elsevier},
  series       = {Journal of Differential Equations},
  title        = {Analytic smoothness effect of solutions for spatially homogeneous Landau equation},
  url          = {http://dx.doi.org/10.1016/j.jde.2009.08.006},
  volume       = {248},
  year         = {2010},
}